Format

Send to

Choose Destination
J Oncol Pharm Pract. 2016 Apr;22(2):332-4. doi: 10.1177/1078155214563813. Epub 2014 Dec 15.

Bortezomib-induced acute pancreatitis: Case report and review of the literature.

Author information

1
Penn State Milton S. Hershey Medical Center, Hershey, USA gtalamo@hmc.psu.edu.
2
Penn State Milton S. Hershey Medical Center, Hershey, USA.

Abstract

Acute pancreatitis is a rare complication of chemotherapy agents. We describe the case of a patient with multiple myeloma who developed acute pancreatitis after treatment with bortezomib, a proteasome inhibitor commonly used in the treatment of this disease. We reviewed the available medical literature on this topic, and found other seven similar cases, all after intravenous bortezomib. Our case is the first one occurring with the subcutaneous route of administration.

KEYWORDS:

Bortezomib; acute pancreatitis; proteasome inhibitors

PMID:
25516544
DOI:
10.1177/1078155214563813
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Atypon
Loading ...
Support Center